# SDR SWAA2022090633465

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE IN FWD CARGO DOOR CUT OUT 2022-409967 / [01] TOOL USED DIGITAL CALIPER P/N 500-197-30; S/N B20189527; DUE DATE 30-NOV-22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT (DOOR CUT OUT) IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT (DOOR CUT OUT) IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) AND (4) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW
